# SDR MALA010163

- Difficulty date: January 22, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON UPPER ANGLE OF FRAME AT STA 258 BENEATH FLOOR.  REFER TO CELSIUS W/O 19279, TASK 1542.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  MATERIAL IS OUT OF LIMITS REF: SRM 51-10-10.  FABRICATED NEW ANGLE IAW SRM 51-20-20/30, 51-40-60, ALODINED, PRIMED AND PAINTED IAW SRM 51-20-42/43.  INSTALLED IAW SRM 51-40-21.
